Advertisement

Annals of Global Analysis and Geometry

, Volume 3, Issue 3, pp 275–287 | Cite as

Affine submersions

  • Robert A. Blumenthal
Article

Keywords

Group Theory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    W. Ambrose, Parallel translation of Riemannian curvature, Annals of Math. 64 (1956), 337–363.Google Scholar
  2. [2]
    R. A. Blemanthal, Local isomorphisms of projective and conformal structures , Geometriae Dedicata (to appear).Google Scholar
  3. [3]
    R. A. Blumenthal and J. J. Hebda, Ehresmann connections for foliations , Indiana Math. J. (to appear).Google Scholar
  4. [4]
    L. Conlon, Transversally parallelizable foliations of codimension two, Trans, A.M.S. 194 (1974), 79–102.Google Scholar
  5. [5]
    N. Hicks, A theorem on affine connections, Illinois J. of Math. 3 (1959), 242–254.Google Scholar
  6. [6]
    F. W. Kamber and P. Tondeur, Foliated bundles and characteristic classes, Lecture Notes in Math, no. 493, Springer-Verlag, Berlin, 1975.Google Scholar
  7. [7]
    S. Kobayashi and K. Nomizu, Foundations of differential geometry, vol. I, II. Interscience Tracts in Pure and Appl. Math., 15, Interscience, New York, 1963.Google Scholar
  8. [8]
    P. Molino, Classe d'Atiyah d'un feulletage et connexions transverses projectables, C. R. Acad. Sci., Paris 272A, (1971), 779–781.Google Scholar
  9. [9]
    P. Molino, Etude des feuilletages transversalement complets et applications, Ann. Scient. Ec. Norm. Sup. 10 (1977), 289–307.Google Scholar
  10. [10]
    K. Nomizu, Invariant affine connections on homogeneous spaces, Amer. J. Math. 76 (1954), 33–65.Google Scholar
  11. [11]
    R. Palais, A global formulation of the Lie theory of transformation groups, Memoirs of the Amer. Math. Soc. 22 (1957).Google Scholar

Copyright information

© VEB Deutscher Verlag der Wissenschaften 1985

Authors and Affiliations

  • Robert A. Blumenthal
    • 1
  1. 1.Department of MathematicsSaint Louis UniversitySt. Louis

Personalised recommendations